# SDR AALA20160422008

- Difficulty date: April 18, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 77,911 hours, 41,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  PULLED RIVET HEAD WITH FUSELAGE SKIN BULGING OBSERVED AT FS 1320 & LONGERON 30.  MAINTENANCE FOUND SKIN CORROSION TO BE WITHIN LIMITS IAW SRM 53-04-01.  FOUND LONGERON CORROSION TO BE BEYOND LIMITS.  REPAIRED STRINGER BETWEEN STA 1316 AND AFT BULKHEAD SRM 53-02-00-001.
